MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number 5DCS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.It was stated the device could not be located at the facility.Since there was no device returned, inspection could not be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - user attempts to cut staples or clips, - user attempts to cut non-soft tissue, - user attempts to cut excessive amount of tissue.The instructions for use (ifu) state: - do not directly apply current to staples or clips.- instruments were designed for cutting soft tissue.Attempting to cut staples or clips may damage the instrument.- if cutting of staples or clips is attempted, damage to instrument may occur.Should the device become available for return, the investigation will be reopened.The reported event will continue to be monitored through post-market surveillance.(b)(4).
 
Event or Problem Description
It was reported the laparoscopic shears were not sharp.The shears were replaced to complete the procedure.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6393626
Report Number0001056128-2017-00048
Device Sequence Number36292
Product Code NUJ
UDI-Device Identifier00885825013288
UDI-Public(01)00885825013288(17)180528(10)3709515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2018
Device Model Number5DCS
Device Catalogue Number5DCSRR
Device Lot Number3709515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1